# SDR SIMA20150701003

- Difficulty date: July 1, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 29,891 hours, 25,148 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 30241540P
- Condition: Separated
- Location: Nr 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND THAT A LARGE PIECE OF NR 3 TIRE HAD SEPARATED.  R & R NR 3 TIRE IAW WC 32-700-11.
